# SDR CA980814006

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod
- Part number: 3592
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT LANDED DUE TO LOSS OF ENGINE POWER. INSPECTION FOUND THE NR 3 CYLINDER CONNECTING ROD WAS BROKEN.  PILOT REPORTED A HYDRAULIC LOCK 14-19 HOURS EARLIER, AFTER THE FUEL PRIMER SYSTEM WAS WORKED ON.  REMOVAL OF NR 3 CYLINDER REVEALED THE CENTER PRIMER INSERT MISSING.  SUBMITTER STATED THIS POSSIBLY ALLOWED ALL PRIME TO BE DIRECTED TO THIS CYLINDER.  MAINTENANCE CREW REPORTED THEY PULLED THE PROP THROUGH SEVERAL TIMES AFTER THE PRIME WAS WORKED ON.  THE ENGINE WAS REPLACED.
